# SDR 2005FA0000120

- Difficulty date: January 10, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N9453Z
- Make and model: Cessna 172R
- Aircraft serial: 17280193
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 05412024
- Condition: Worn
- Location: Mlg Strut
- Part time: 495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ANNUAL INSPECTION RT MAIN GEAR WAS JACKED AND CHECKED FOR ATTACHMENT FREEPLAY.  EXCESSIVE FREEPLAY WAS NOTED AND UPON FURTHER VISUAL INSPECTION, IT WAS DETERMINED THAT RUBBER EXTRUDING OUT FROM THE GAP BETWEEN THE RT MAIN GEAR LEG AND PN 05912024, GEAR LEG BUSHING WAS RESPONSIBLE FOR THE INCREASED FREEPLAY.  REPLACEMENT OF THE PIN - 05412024 RT MAIN GEAR LEG BUSHING WITH NEW ELIMINATED ALL RT GEAR LEG FREEPLAY. (K)
